# SDR AALA201704039035

- Difficulty date: April 1, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737823
- Aircraft serial: 33205
- Aircraft time: 25,634 hours, 9,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATCH MECHANISM ON FWD BULKHEAD EXIT LIGHT NEEDS ADJUSTING. REPLACED LIGHT ASSY L-1 DOOR. PERFORMED REQD TESTS, ALL CK GOOD REF AMM 33-51-01. THE AIRCRAFT WAS NOT GROUNDED.
